MAUDE Adverse Event Report: ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 5/19/2022, it was reported by a sale representative via email that an ar-3602h hip fibertak suture anchor inserter broke.The anchor was successfully implanted and all broken fragments retrieved.This was discovered during an hip acetabulum repair on (b)(6) 2022.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual inspection identified inserter shaft, hip fibertak, suture tape tip was broken off.The other one had a shaft bent but no breakage.The last one did not show damage.No suture or anchor was received.The cause remains undetermined.However, the most likely reasons are improper bone prep, misaligned insertion, and prying and leveraging the device.

Brand Name
HIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key14602964
Report Number1220246-2022-05029
Device Sequence Number5562671
Product Code MBI
UDI-Device Identifier00888867295520
UDI-Public00888867295520
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K181769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Model NumberHIP FIBERTAK SUTR ANCH, W/ 1.3MM SUTRTP
Device Catalogue NumberAR-3602H
Device Lot Number13775326
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2022
Supplement Date Received by Manufacturer05/19/2022
Initial Report FDA Received Date06/06/2022
Supplement Report FDA Received Date11/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown